It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Teen Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-06-2011, 10:16 AM   #1
Newbie
(female)
 
Join Date: Mar 2011
Location: Columbus,ohio,U.S
Posts: 1
bbylove27 HB User
Exclamation Help Pleaseee ?!!

Oka im on my period(or if thats what you wanna call it) this is the 2nd time this have happened. i have the usual cramps and everything but when i start bleeding its only brown and never red its so light that all i have to wear is a pantyliner. im on birth control , the pill. but i also am sexually active without using condoms. Can someone help please ??!!

 
Sponsors Lightbulb
   
Old 04-30-2011, 12:14 PM   #2
Junior Member
(female)
 
Join Date: Aug 2010
Location: Olympia, Washington, United States
Posts: 14
WednesdayK HB UserWednesdayK HB User
Re: Help Pleaseee ?!!

Condoms are a good thing to use.
But lets not dwell on that. You do know that the pill is 98.9 percent effective which means you could be pregnant. You might want to check.
Another option is that you just have a light period. Some times your uterus just doesn't have to much built up lining. So, I say just take a pregnancy test and if it turns out negative, you don't have anything to worry about. If you are worried anyways even after the test shows up negative, you can always go to a doctor/gynecologist and they can help you find out why your periods that way.
Hope this helped a little...

 
Sponsors Lightbulb
   
Old 05-05-2011, 08:16 AM   #3
Member
(female)
 
Join Date: Jul 2010
Posts: 57
tiny111 HB User
Re: Help Pleaseee ?!!

This is not unusual for a girl that is on the pill. I agree with WednesdayK that you should take a pregnancy test just to ease your mine. But I will also say that when I started birth control my periods became irregular and I got them twice a month. But then they changed my dosages and now I have really light periods and for the most part it's brown and not red. But that's perfectly normal. Technically, if your on the pill, you have no purpose for a period, so they become very light. But nothing weird is going on. Just take the pregnancy test to be sure but I'm sure you'll be just fine (:

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
please help , any advise needed. i dont know whats wrong. samalex Teen Health 3 07-11-2010 10:10 AM
Confused, alone, lost, in need of help. Badly Angelwing Teen Health 5 07-19-2006 10:07 PM
One messed up family problem..kinda long but seriously needs help irblir Teen Health 2 06-15-2006 11:16 PM
Cant stop crying my eyes out!!!! HELP ME Ronny love lexi Teen Health 195 06-26-2004 02:25 PM
I need help...help me? PrettyNoose Teen Health 15 05-13-2004 10:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!